# SDR VNAA202008279991

- Difficulty date: August 27, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 40,915 hours, 30,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 IS CORRODED BETWEEN STRINGER 24R AND 27R.
